


Viscodyne-D Syrup
Manufacturer
Dr Reddy's Laboratories Ltd
Salt Composition
Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Key Information
Short Description
Viscodyne-D Syrup is a combination of two medicines used in the treatment of dry cough.
Dosage Form
Syrup
Introduction
Viscodyne-D Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose. It works by reducing the activity of the brain's cough center and blocking the effects of histamine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Viscodyne-D Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Viscodyne-D Syrup is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide.Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine..Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Quick Tips
Measure the syrup with a special dose-measuring spoon or cup Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking Viscodyne-D Syrup as it can cause excessive drowsiness. Inform your doctor if your cough lasts more than 7 days comes back or occurs with fever rash or headache that lasts. These could be signs of a serious condition.
Related Medicines

Tossex DMR Syrup Kiwi Sugar Free

Grilinctus-DX Syrup

Cofstop-CDX Syrup

Ambrodil-D Syrup

Zedex Cough Syrup

Zedex-SF Cough Syrup Sugar Free

Clentus D Syrup

Brcof DM Syrup

Brutus DX Syrup

Solvin Cough Syrup Sugar Free
Frequently asked questions
Will Viscodyne-D Syrup be more effective if taken in more than recommended dose?
No, taking a higher than the recommended dose may not be more effective and could increase the risk of serious side effects and toxicity. If you experience increased severity of your symptoms, which are not relieved by the recommended doses, please consult your doctor for re-evaluation.
Can I breastfeed while taking Viscodyne-D Syrup?
No, it is not advisable to breastfeed while using Viscodyne-D Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.
Can the use of Viscodyne-D Syrup cause sleepiness or drowsiness?
Yes, Viscodyne-D Syrup Hydrobromide may make you feel drowsy or sleepy. Avoid driving cars, operating machinery, working at heights, or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while you are taking this medicine.